MathSciNet Relay Station
MathSciNet bibliographic data
MR194446 (33 #2656) 15.15
Decell, Henry P., Jr. An application of the Cayley-Hamilton theorem to generalized matrix inversion. SIAM Rev. 7 1965 526–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement